Email 中文

Faculty > Professors > HUANG Shaochuang

HUANG Shaochuang

Visiting Assistant Professor  


  • Brief Biography
  • Research
  • Teaching
  • Published Works

Research Interests

Differential Geometry: Riemannian Geometry and Complex Geometry


Ph. D., The Chinese University of Hong Kong, 2016, 
Supervisor: Luen-Fai Tam, 
Thesis: Some properties of Ricci flow with unbounded curvature and their applications

Master of Philosophy, The Chinese University of Hong Kong, 2013

Bachelor of Science in Mathematics, Shantou University, China, 2011


Visiting Assistant Professor, Southern University of Science and Technology, 2019-11---

Postdoc, Yau Mathematical Sciences Center, Tsinghua University, China, 2016-11---2019-11

Teaching Assistant, The Chinese University of Hong Kong, 2011-8---2016-7


Distinguished Paper Award (Ruo-Lin Prize) of 2018 ICCM Best Paper Award


A Special Financial Grant (#2017T100059) from the China Postdoctoral Science Foundation (150K RMB), 2017-2019

A Youth Financial Grant (#12001263) from NSFC (240K RMB), 2021.1-2023.12

Publications and Preprints

l (Joint with Luen-Fai Tam) Short time existence for harmonic map heat flow with time-dependent metrics, arXiv:2110.07142. Pre-print. Submitted to a journal.

l Ricci flows with curvature bounded by C/t, Proceedings of the International Consortium of Chinese Mathematicians 2018, International Press of Boston, MA, 567-581. (Conference paper, a survey paper, published in 2020)


(Joint with Man-Chun Lee, Luen-Fai Tam) Instantaneously complete Chern-Ricci flow and K\”ahler-Einstein metrics, Calculus of Variations and Partial Differential Equations, 58 (2019), no. 5, Art. 161, 34 pp.

(Joint with Man-Chun Lee, Luen-Fai Tam, Freid Tong) Longtime existence of K\”ahler Ricci flow and holomorphic sectional curvature, arXiv:1805.12328. To appear in Communications in Analysis and Geometry.

A note on existence of exhaustion functions and its applications, The Journal of Geometric Analysis, Vol. 29, No. 2, 1649-1659, 2019.

l (Joint with Luen-Fai Tam) K\”ahler-Ricci flow with unbounded curvature, The American Journal of Mathematics, Vol. 140, No.1, 189-220, 2018.

(Joint with Luen-Fai Tam) U(n)-invariant K\”ahler metrics with nonnegative quadratic bisectional curvature, Asian Journal of Math, Vol. 19, No. 1, 1-16, 2015.


MA303, Partial Differential Equations, 2019 Fall,2020 Fall, 2021 Fall

MA327, Differential Geometry, 2020 Spring, 2021 Spring

MA201b, Ordinary Differential Equations B, 2021 Spring